# SDR DALA2025122209308

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 81,079 hours, 10,176 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stringer
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO STRINGER 1L BETWEEN FR 61-63 REQUIRES RE-INSP.  COMPLIED WITH ERA 630725-14. (1361233)
